MAUDE Adverse Event Report: MDT PUERTO RICO OPERATIONS CO, MED REL CD HORIZON® FENESTRATED SCREW SPINAL SYSTEM; CEMENT, BONE, VERTEBROPLASTY

MDT PUERTO RICO OPERATIONS CO, MED REL CD HORIZON® FENESTRATED SCREW SPINAL SYSTEM; CEMENT, BONE, VERTEBROPLASTY
Model Number 55750026540
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from the health care professional via a manufacturer representative regarding a device used for spinal therapy for adult spinal deformity and th10-s2 level implant was performed.It was reported that the screw loosened.There were no patient symptoms reported.There were no further complications reported regarding the event.Additional information was received as partial removal was performed on the left side, th10.11, l1.2 additional information was received all the screws were removed from the left side and no additional surgery is not planned at this time.
 
Additional Manufacturer Narrative
B2: outcome attributed to adverse event is additional surgery due to device malfunction.G2: the country of the event is japan h6: neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CD HORIZON® FENESTRATED SCREW SPINAL SYSTEM
Common Device Name
CEMENT, BONE, VERTEBROPLASTY
Manufacturer (Section D)
MDT PUERTO RICO OPERATIONS CO, MED REL
road 909, km. 0.4., barrio mar
humacao PR 00792
Manufacturer (Section G)
MDT PUERTO RICO OPERATIONS CO, MED REL
road 909, km. 0.4., barrio mar
humacao PR 00792
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key24901714
Report Number2647346-2026-00196
Device Sequence Number12930882
Product Code NDN
UDI-Device Identifier00763000148829
UDI-Public(01)00763000148829(17)270713(10)H5777945
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K201362
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number55750026540
Device Catalogue Number55750026540
Device Lot NumberH5777945
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2026
Initial Report FDA Received Date04/16/2026
Date Device Manufactured07/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown